# SDR REXA2015111101072

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG UPPER FAN COWL HAS SEVERAL CHAFED AREAS ALONG TE.  R & R RT ENG UPPER FAN COWL TE IAW CMM 71-41-01-300-814-A01 REPAIR SRS091.  UPON FURTHER INVESTIGATION, FOUND CHAFE DAMAGE TO BE OUT OF LIMITS OF CMM TASK 71-14-01-300-813-A01 SRS090.  REQUIRES AFT EDGE STRIP REPLACEMENT.  INSTALLED NEW AFT EDGE STRIP ON RT ENG UPPER FAN COWL.  WORK PERFORMED IAW CMM TASK 71-14-01-300-814-A01 REPAIR SRS091.  APPLY EXTERNAL TOPCOAT TO REPAIR AREA.  PREPPED & APPLIED TOPCOAT TO REPAIRED AREA ON RT UPPER EDGE COWL TE IAW SRM 51-25-01.
